ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Back to Search Results |
| Catalog Number |
07K62-25 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely depressed architect tsh results for a premature infant baby who¿s mother has a history of hypothyroidism.The following data was provided: abbott reference range: 0.35 to 4.94 uiu/ml, roche cobas reference range: 0.35 to 4.94 uiu/ml.(b)(6) 2024, sid (b)(6): isr60121 = 0.177 uiu/ml, repeat = 15.169 uiu/ml, roche cobas = 32.11 uiu/ml, repeat = 31.27 uiu/ml.(b)(6) 2024, sample 2: isr60121 = 0.310 uiu/ml, repeat = 12.907 uiu/ml, roche cobas = 20.66 uiu/ml.Additional laboratory data provided: trab result = 0.8 iu/l (normal range: <1.75 iu/l), ft3 = 1.18 nmol/l (normal range: 1.30 to 3.10 nmol/l), ft4 = 17.2 pmol/l (normal range: 12 to 22 pmol/l).No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer confirm the complaint issue.Review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot: 56169ud00.A device history record review did not identify any non-conformance's, deviations, or potential non-conformance's associated with lot: 56169ud00 and complaint issue.The overall performance of the architect tsh was reviewed using field data from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot: 56169ud00 is within the established control limits.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect tsh lot: 56169ud00 was identified.
Event or Problem Description
The customer observed falsely depressed architect tsh results for a premature infant baby who¿s mother has a history of hypothyroidism.The following data was provided: abbott reference range: 0.35 to 4.94 uiu/ml, roche cobas reference range: 0.35 to 4.94 uiu/ml on (b)(6) 2024, sid: (b)(6): isr60121 = 0.177 uiu/ml, repeat = 15.169 uiu/ml, roche cobas = 32.11 uiu/ml, repeat = 31.27 uiu/ml on (b)(6) 2024, sample (b)(6): isr60121 = 0.310 uiu/ml, repeat = 12.907 uiu/ml, roche cobas = 20.66 uiu/ml additional laboratory data provided: trab result = 0.8 iu/l (normal range: <1.75 iu/l), ft3 = 1.18 nmol/l (normal range: 1.30 to 3.10 nmol/l), ft4 = 17.2 pmol/l (normal range: 12 to 22 pmol/l).No impact to patient management was reported.